MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUM14100
Medical Device Problem Codes Loss of or Failure to Bond (1068); Positioning Failure (1158); Malposition of Device (2616); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 11/2022).
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly did not deploy fully and stuck on the proximal portion.Further reported that the physician removed the retracting catheter from the body, the stent jumped forward about 2 cms.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the returned delivery system was found with loaded stent and with activated wheel but with loose joint slide block/ diving sheath which confirmed that a deployment was impossible.Based on the information available the reported impossibility to deploy the stent due to a force transmitting joint becoming loose was confirmed.Potential factors that could have led or contributed to the event reported have been evaluated.Therefore, previous investigations of similar complaints were reviewed.In this case a force transmitting joint was confirmed being loose, which caused the reported impossibility to deploy the stent.Based upon the available information a definitive root cause could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use states: "if excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit." h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned to the manufacturer for evaluation.The returned delivery system was found with loaded stent and with activated wheel but with loose joint slide block/ diving sheath which confirmed that a deployment was impossible.A force transmitting joint was confirmed being loose, which caused the reported impossibility to deploy the stent.A definitive root cause could not be determined based upon the available information.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use states: "if excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit." h10: d4 (expiry date: 11/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11408713
Report Number9681442-2021-00113
Device Sequence Number17051834
Product Code QAN
UDI-Device Identifier00801741103445
UDI-Public(01)00801741103445
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM14100
Device Catalogue NumberVENUM14100
Device Lot NumberANEY2061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/27/2021
07/07/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date05/12/2021
08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;